Skip to main content Accessibility help
×
Home

ALMOST GALOIS ω-STABLE CLASSES

  • JOHN T. BALDWIN (a1), PAUL B. LARSON (a2) and SAHARON SHELAH (a3)

Abstract

Theorem. Suppose that k = (K, $$\prec_k$$ ) is an 0-presentable abstract elementary class with Löwenheim–Skolem number 0, satisfying the joint embedding and amalgamation properties in 0. If K has only countably many models in 1, then all are small. If, in addition, k is almost Galois ω-stable then k is Galois ω-stable. Suppose that k = (K, $$\prec_k$$ ) is an 0-presented almost Galois ω-stable AEC satisfying amalgamation for countable models, and having a model of cardinality 1. The assertion that K is 1-categorical is then absolute.

Copyright

References

Hide All
[1]Baldwin, John T., Categoricity, University Lecture Notes, vol. 51, American Mathematical Society, Providence, RI, 2009, www.math.uic.edu/∼jbaldwin.
[2]Baldwin, John T., Amalgamation, absoluteness, and categoricity, Proceedings of the 11th Asian Logic Conference, 2009 (Arai, , Feng, , Kim, , Wu, , and Yang, , editors), pp. 2250, World Scientific Publisher, Hackensack, NJ, 2012.
[3]Baldwin, J. T., Friedman, Sy, Koerwien, M., and Laskowski, C., Three red herrings around vaught’s conjecture, Transactions of the American Mathematical Society, to appear.
[4]Baldwin, J. T., Hyttinen, T., and Kesälä, M., Beyond first order logic: From number of structures to structure of numbers part II. Bulletin of Iranian Mathematical Society, vol. 39 (2013), no. 1, pp. 2748, available online at http://www.iranjournals.ir/ims/bulletin/.
[5]Baldwin, J. T. and Larson, Paul, Iterated elementary embeddings and the model theory of infinitary logic, preprint, http://homepages.math.uic.edu/∼jbaldwin/pub/.
[6]Boney, W., Computing the number of types of infinite length, preprint.
[7]Enayat, A., On certain elementary extensions of models of set theory. Transactions of the American Mathematical Society, vol. 283 (1984), pp. 705715.
[8]Gao, Su, Invariant Descriptive Set Theory, CRC Press, Boca Raton, FL, 2009.
[9]Harnik, V. and Makkai, M., A tree argument in infinitary model theory. Proceeedings of the American Mathematical Society, vol. 67 (1977), pp. 309314.
[10]Hutchinson, John E., Elementary extensions of countable models of set theory, this Journal, vol. 41 (1976), pp. 139145.
[11]Hyttinen, T. and Kesälä, M., Independence in finitary abstract elementary classes. Annals of Pure and Applied Logic, vol. 143 (2006), no. 13, pp. 103138.
[12]Jarden, A. and Shelah, S., Non-forking frames in abstract elementary classes. Annals Pure and Applied Logic, vol. 164 (2013), pp. 135191.
[13]Keisler, H. J., Model theory for Infinitary Logic, North-Holland, Amsterdam, 1971.
[14]Keisler, H. J. and Morley, M., Elementary extensions of models of set theory. Israel Journal of Mathematics, vol. 5 (1968), pp. 331348.
[15]Knight, J. F., Montalban, A., and Schweber, N., Computable structures in generic extensions, preprint, 2014.
[16]Kueker, D. W., Abstract elementary classes and infinitary logics. Annals of Pure and Applied Logic, vol. 156 (2008), pp. 274286.
[17]Larson, Paul, Scott processes, preprint.
[18]Marker, D., Scott ranks of counterexamples to Vaught’s conjecture, Notes from 2011, http://homepages.math.uic.edu/∼marker/harrington-vaught.pdf.
[19]Marker, D., Model theory and infinitary logic, Notes from 2013, http://homepages.math.uic.edu/∼marker/math512-F13/.
[20]Rosenstein, J., Linear Orderings, Academic Press, New York, 1982.
[21]Shelah, S., Categoricity in ℵ 1of sentences in L ω 1,ω(Q). Israel Journal of Mathematics, vol. 20 (1975), pp. 127148, 48.
[22]Shelah, S., Classification Theory and the Number of Nonisomorphic Models, North-Holland, Amsterdam, 1978.
[23]Shelah, S., Classification theory for nonelementary classes. I. the number of uncountable models of ψL ω 1ωpart A. Israel Journal of Mathematics, vol. 46 (1983), no. 3, pp. 212240, 87a.
[24]Shelah, S., Classification of nonelementary classes II, abstract elementary classes, Classification theory (Baldwin, J. T., editor), Proceedings of the USA–Israel Conference on Classification Theory, Chicago, IL, 1985, Lecture Notes in Mathematics, vol. 1292, Springer, Berlin, 1987, pp. 419497, 88.
[25]Shelah, S., Categoricity of abstract elementary class in two successive cardinals. Israel Journal of Mathematics, vol. 126 (2001), pp. 29128, 576.
[26]Shelah, S., Classification Theory for Abstract Elementary Classes, Studies in Logic, College Publications, London, www.collegepublications.co.uk, 2009. Binds together papers 88r, 600, 705, 734 with introduction E53.
[27]Shelah, S., Categoricity of abstract elementary classes: going up inductive step, preprint, 600, 200x.

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed